# SDR IPXA2023082060424

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 64,143 hours, 20,857 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4058650950
- Part serial: 96102756
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FL 350 EXPERIENCED FAILURE OF F/O'S FMC UNIT, ALONG WITH STRONG ACRID ELECTRICAL ODAR IN COCKPIT DECLARED EMERGENCY DIVERTED TO CARDIFF REMOVED AND REPLACED F/O'S CDU IAW AMM 34-61-02/401. OPS CHECKS OK.
